This question was answered on Sat 09, Aug 2008 08:10am by VanessaMD

narrowed carotid artery very tired and no energy many headaches

    
Asked by Unregistered (Female; 51; USA; I am a patient that was diagnosed with bi_polar I took medication for 15 years but have not taken any in almost 8 months ) on Fri 08, Aug 2008 02:48pm

Narrowed carotid artery .can you tell me what kind of symptms i would have i am not feeling well.I have no energy at all and my head always feels strange

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by VanessaMD  on Sat 09, Aug 2008 08:10am:

Hi A carotid artery stenosis refers to the narrowing of the carotid arteries and diagnosis of which may be given by your physician after a complete physical examination. A bruits which is a rumbling or swishing sound may be heard over the neck when your physician auscultates or listens to the area with his stethoscope. A carotid duplex scan may also be able to help assess how narrow the carotid vessels are. In most cases, stenosis may not present with any symptoms. Dizziness may be noted for some patients. However lightheadedness and the easy fatigability you have mentioned are nonspecific symptoms. How old are you? You need to be further evaluated here. A complete cardiac work up including an EKG, 2D echo and stress test as well as blood tests for blood sugar and cholesterol levels are important.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Sat 26, Mar 2011 12:28pm:
Headaches and no energy is a sign of migraine. magnesium and calcium for long term & Vitamin B Riboflavin are some useful drugs in Migraine . Riboflvin seems to increase energy reserves in brain cells.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
pain on left side     pain killer for spondylitis     symptom     what is lukoria     tooth extraction     What is vertigo     dark spots inside mouth     Severepa     fluconazole     female     odd     Whatcausesmetogetskin     yeast     Im pregnant and having abdominal cramps     Aluretic     search     phobia     Laser20Stapedeotomy     best herbal mood enhancer     my one year son getting lose motions what medicine i should give her     dil     how do i treat stomach ulser     What is cellulitis after knee surgery     Anaemia     Search for answers     search     1     cock long     search     letrox     per polmone     Search for answers     search     keratosis     myvagina     ear pain     kidneys     Anti     Signs of lung cancer     girl     Yeast infection monistat     lung shadow     all     wbc     whatisMSF     choking     cana10yearoldgirlbeanemic     spots     burningurination     extreme     fat     hormone inbalance     stdcausingpid     myt     gabapentin     LichenNitidusPinkus     what do boilds look like     kidney     Uses     burning pain in foot     bible     a lump under my chin     forum     anal itching     vaginal discharge     abdominalpain     garlic     healthinsurancedeductible     istresses     bacterial vaginosis     sweating20confusion     bacterial vaginosis     hysterectomy     TMJ     search     Search for answers     strokes     Search for answers     penile     Search for answers     takingapregnacypillwhilstfaketanni     lukeria     ate     Search for answers     bilaterallungfieldsare92601 Enter your comments here southeast     Search for answers     bilaterallungfieldsare92601 Enter your comments here southeast     Search for answers     ihadmythyroidburnedoutbyradioact     Search for answers     FURUNCLES     isa     itchy throat cough earache     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats